# SDR UALA2009022300609

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 49,932 hours, 17,986 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: 1061
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAILS FAULTING EXT LOADS AFT L.  DOOR 2RT SLIDE CAUSING TEST TO FAIL, NEEDS SLIDE REPLACEMENT.  REPLACED DOOR 2 RT ESCAPE SLIDE.  ACCOMPLISHED EMERGENCY LIGHT TEST AND TEST PASSED.
